# SDR AWXA200200746

- Difficulty date: August 12, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A319-132
- Aircraft serial: 1234
- Aircraft time: 8,223 hours, 3,193 cycles
- Engine: Iae V2527A5
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 5009913F
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ORD - ABORTED TAKEOFF - FLT 0060 - ON TAKEOFF FROM ORD EN ROUTE FOR PHX RECEIVED ECAM INDICATION FOR NR 2 ENGINE COMPRESSOR VANE FAULT.  ABORTED TAKEOFF AT 60 KTS.
